Facial skin rashes in adults

Common Questions and Answers about Facial skin rashes in adults

skin

Avatar f tn The doctor sthought I had Shingles. Then Lupus. Then I finally figured out I had Hashimoto's disease and I asked for the TGab and TPOab antibody tests. Mine gets worse after the shower. I get this burning around my hairline and below my eyes like a sunburn. Sometimes, I get it on my back. I have played around with different products. I don't sell Mary Kay, but I do use it, and so far, their basic cleanser is better than the harsher cleanser I was using.
Avatar f tn Hello, Tinea versicolor is caused by a yeast called Malassezia furfur that lives in the skin of most adults. It can be aggravated in warm weather and hormonal disturbances. Other than that facials are less likely to aggravate the condition. I hope it helps. Take care and regards.
Avatar f tn In regards to getting shingles in your ear, judging by my current symptoms, yes. I have quite a few "rashes" on one side of my head and neck, and that ear is in a lot of pain. It all showed up at the same time. I thought it was an ear infection with unrelated chemical burns from work, until my diagnosis. I see the ENT on Monday. It'll be a long wait.
Avatar n tn Stop the things that come in contact with facial skin one by one and see if there is any improvement. Consult a skin specialist. Apply a good moisturizer. Blurry vision and dry skin can together be due to Sjogren’s syndrome too. Please consult your PCP for primary examination followed by proper referral. Take care!
Avatar m tn Calcichew D3, on the other hand, may have side effects such as diarrhea or constipation, skin rashes and nausea. Your skin rashes may be due to either of these medications. Inform your doctor for proper management. He or she may stop your medications or shift to another drug. Try to avoid scratching to prevent secondary infection. Take care and regards.
Avatar f tn Omg what should I do I peeled my skin and I hurts I wish I never had put toothpaste on my skin what should I do
Avatar f tn I've been having facial swelling and rashes on exposed areas of body (chest, face, neck, hands, feet..) for months with no explanation. Doctors of course tried to waste my time saying it's "anxiety and stress" but now I have noticed my husband is also starting to get the hives so I know that bs is wrong.The are appearing mainly where skin is exposed. Most tend to be flesh colored, but my chest is usually red and sometimes the hives on my face will get red around them.
Avatar f tn I use a mild facial cleanser twice a day and use a facial moisturizer once a day on my whole face and twice a day on the areas that are dry, but I am still encountering both problems of extreme oiliness and extreme dryness. I exfoliate the skin in the dry areas until they are red and raw but the dry skin seems to come back after about an hour. What should I do/use?
Avatar m tn Even if I got 4 days without shaving, this particular spot looks like I just took a blade and shaved that small area. The area is also soft just like my normal facial skin like my cheek area. I haven't gotten any rashes, ringworms, or extreme shaving cuts to my knowledge. The pic attached is 4 days without shaving. I usually wear my facial hair as a goatee. What do you think this could be?
Avatar n tn This skin disease commonly affects adolescents and young adults, especially in warm and humid climates and is aggravated by sweating and humidity. Topical antifungals and mild steroids are the usual treatment and combination of the two can be used to treat stubborn patches. Oral antifungal drugs and immunomodulators such as tacrolimus and pimecrolimus are used in very severe cases. The other possibilities are of eczema, lupus erythematosus or dermatitis.
900459 tn?1304993259 are there any young adults in here that have had this i have to go get xrays in a little while but my doc said he is pretty sure that i have arthritis in my shoulders because of the way it is popping and stiffness and pain i am just wondering if there is anyone that has had this at such a young age thanx Abritt
Avatar m tn usage of the sun block is probably blocking up your pores on the skin and that is not taking into consideration the make-up you use. In other words it could be a benign condition called "Folliculitis." Stop using the sun block, wash your face with an unscented facial soap and don't irritate it anymore. Irritation will cause eruptions and try to stay away from usual amount of make-up. When your skin clears up, use a Facial Clarifier to unclog the pores.
Avatar n tn Hi,Common causes of facial rashes include acne, dermatitis, mild allergic reactions, and inflammatory disorders. Many facial rashes do not cause any permanent harm and can be treated successfully by following the treatment plan outlined by your health care provider.
Avatar n tn Hi, This could be an allergic skin rash.Eczema is a chronic skin disorder that involves scaly and itchy rashes. Eczema is also called atopic dermatitis. Eczema is due to a hypersensitivity reaction (similar to an allergy) in the skin, which leads to long-term inflammation. The inflammation causes the skin to become itchy and scaly. In adults it is comon around the joints. Dry skin often makes the condition worse.
Avatar n tn Seborrheic dermatitis is the condition which is common for both the locations.Scabies is uncommon in adults on the scalp,while commoner in children.Pediculosis is commoner on the head but not so on chest.
Avatar m tn In the past, my limbs have temporarily gone numb and my face had felt less sensitive in the past. I test negative to Syphilis, gonorrhea in about 2 or 3 months ago. I'm convinced I had this disease from a lady I slept with at the 9 months ago. I experience severe headache, itching, nausea, and at times tremors. Antibiotics have not helped. Please, why don't I even experience anything in my urethra or penis, no noticeable rash there, no blisters, no pus.
332929 tn?1210075868 hi,l have had a face full of rashes and l have been to a skin dr and got some tetracycline medicine.now tha l have stopped taking them,since l am planning to get pregnant and the medicine might cause some defaults,l have had an intense rash on my face and some on my neck too. l have tryied lots of soaps and beauty products and nothing seems to work,l am 28 years old and my face looks like that of a teenager. what is happening to me?any advice would be highly appreciated.
Avatar m tn it may be a misnomer but I have always thought that derms were seen with rashes/skin diseases such as eczema and psoriasis, or for skin cancer detection. LOL. I feel that would be a waste of time and money and that we will be referred elsewhere. When I googled her symptoms I find no mention of dermatology; only neurological issues as possibilities, and most of them sound scary.
Avatar m tn Hello, These non itchy red rashes on legs and arms should be evaluated and possibilities like dermatitis skin and psoriasis should be ruled out. Psoriasis is a long-term (chronic) skin problem that causes skin cells to grow too quickly, resulting in thick, white, silvery, or red patches of skin. It is thought that psoriasis occurs when the immune system overreacts, causing inflammation and flaking of skin. Without a biopsy skin it is very difficult to confirm a diagnosis.
Avatar n tn s had no symptoms up to this point and her liver biopsy showed no signs of cirrhosis or cancer. She has had a facial skin rash on the sides of her face, neck and around her mouth for a year and a half. The dermatologist is perplexed and doesn't know what it is. Ofcourse she wasn't aware she had Hep. C at the time. Is this facial rash a symptom of having Hep. C? She says it feels like it's coming from undrneath her skin or from within. Not so much on the surface.
Avatar f tn Acne vulgaris, perioral dermatitis, rosacea, photosensitivity, seborrhoeic or atopic eczema, some forms of lupus erythematosus, or dermatomyositis. Are there other signs or symptoms present? If you have a history of allergies, this may be an allergic reaction or perioral dermatitis. It is important to keep your face clean and dry. Avoid manipulating the lesions.
Avatar n tn Anxiety causes all kinds of symptoms, including rashes and a flushed appearance of the skin. However, I would strongly urge that you visit your doctor first to have them take a look at the "rash" that is occuring along with the neck pain to rule out any physical cause first. Let us know the outcome!
Avatar n tn Hello, Unfortunately the picture is not very clear but it can be a rash due to friction rub due to less lubrication or molluscum contagiosum. In adults, molluscum infections are often sexually transmitted and can transmit from one site to other skin sites by aoutoinocultaion. Treatment includes physical destruction or manual extrusion of the lesions, cryotherapy, and curettage. My sincere advice would be to consult a dermatologist. I hope it helps.